# SDR SWAA2020022641720

- Difficulty date: February 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ZEE CORRODED BETWEEN BS. 767 TO BS. 787, STR. 25L. /  REPAIRED SUPPORT ZEE IAW SRM.
